# SDR SWAA2021081017723

- Difficulty date: September 23, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 75,202 hours, 44,806 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Damaged
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LOWER INTERIOR HANDLE MOLDING IS DAMAGED / R&R'D L/H OVERWING EMER EXIT LOWER INTERIOR HANDLE MOLDING REF AMM 25-21-12
